# SDR 2008UALA00058

- Difficulty date: January 3, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 26,108 hours, 10,124 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865105
- Condition: Delaminated
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT, OVERWING EXIT, SLIDE PACK, IS DELAMINATING IN TWO AREAS.  DELAMINATION - REPLACED SLIDE ASSY.
